Journal of thrombosis and thrombolysis · 2013
Bilateral spontaneous hyphaema: case report and review of literature.
Клинический случайСтатьяОбзорНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Dharmasena Aruna, Watts Gillian M
Аннотация
To report a case of bilateral spontaneous hyphaema in a patient on warfarin sodium for atrial fibrillation and COPD. A case report and literature review. A 76-year-old man presented with bilateral spontaneous hyphaema. There was no anterior chamber pathology known to predispose for spontaneous bleeding except for a history of paroxysmal atrial fibrillation treated with a daily dose of 3 mg of warfarin sodium. In addition, he was also suffering from severe COPD and was on oxygen supplementation. This is a rare case of a bilateral spontaneous hyphaema. Although the patient was on warfarin sodium, his INR was only 2.6 at the onset of his symptoms. It may be possible that the combined action of anti-coagulant properties of warfarin sodium and hypoxic vasodilatation of iris vessels may be responsible for bilateral hyphaema in this case.